# SDR CALA2011100400645

- Difficulty date: October 4, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 11,462 hours, 4,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 11583321
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIDEWALL LIGHT INOP.  PLACARD SIDEWALL LIGHT AT 20A INOP PER MEL. REQ'S T/S'G.  REMOVED AND REPLACED FUSE AND RELAMPED NO HELP, MAY NEED NEW SOC TRIED NEW BALLAST NO HELP.  LAMP LIGHTS VERY DIM.  VOLTAGE AND GR KET FOR LIGHT BULB.  NEED AVIONICS SUPPORT. EXT CONTROL # 116217 OUNDS CHECK NORMAL. NEEDS LIGHT ASSY M&E 29-3321-3-0055 NSU AT TPA. A/C OK TO CONTINUE EXT# 116270. REMOVED AND REPLACED FLUORESCENT SIDE LIGHT ASSY. ( M&E P/N 29- 3321-3-0055 ), REF B737-800 AMM 33-21-00-960-802. OPS CHECKS NORMAL.  PLACARD REMOVED -OK TO CONTINUE.
